# SDR FAA200608001

- Difficulty date: June 9, 2006
- Submitted: June 9, 2006
- Operation: General aviation
- Aircraft: 0874
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0398561
- Part serial: 472U00348R3
- Condition: Separated
- Location: Mlg
- Part time: 83 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

LOUD BANG REPORTED BY PILOTS RESULTING IN REJECTED TAKE-OFF. MAINT FOUND  DAMAGE TO ENGINE FROM TIRE.  SHOP INVESTIGATION REVEALED, TIRE TREAD SEPARATED FROM CARCASS.  NO LEAKAGE FROM WHEEL.  PASSED AIR RETENTION AFTER 167 HOURS WITH ACCEPTABLE AIR LOSS FROM WHEEL SERIAL NUMBER 01466.  CAUSE IS UNDETERMINED TO WHY TREAD SEPARATED, TIRE TO BE SENT TO MICHELIN FOR TIRE INVESTIGATION.
